# SDR SWAA2012112609759

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311A1100
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP LOCATED STRUT ACCESS PANEL 5847R ENGINE 2.  REPLACED RUBSTRIP ON ACCESS PANEL 5847R ENGINE 2 IAW SRM B737-300 51-10-02 PART 8 AND DRAWING 311A1100.
